Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An $ L\sb{p}$ theory for a Markov process with a sub-invariant measure


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 16 (1965), 398-406
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0176523-9
MathSciNet review: 0176523
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, Weak and strong convergence for Markov processes, Pacific J. Math. 10 (1960), 1221-1234. MR 0123367 (23:A694)
  • [2] -, Strongly continuous Markov processes, Pacific J. Math. 11 (1961), 879-888. MR 0157402 (28:636)
  • [3] -, Markov processes with stationary measure, Pacific J. Math. 12 (1962), 505-510. MR 0144383 (26:1928)
  • [4] -, On order preserving contractions, Israel J. Math. 1 (1963), 54-59. MR 0162906 (29:210)
  • [5] -, Powers of a contraction in Hilbert space, Pacific J. Math. 13 (1963), 551-562. MR 0163170 (29:473)
  • [6] D. G. Kendall, Unitary dilations of Markov transition operators, Surveys in Probability and Statistics, The H. Cramér Volume, Wiley, New York, 1959.
  • [7] -, Unitary dilations of Markov semigroups, J. London Math. Soc. 9 (1959), 417-431. MR 0116390 (22:7178)
  • [8] R. S. Phillips, The adjoint semigroup, Pacific J. Math. 5 (1955), 269-285. MR 0070976 (17:64a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176523-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society